RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Glushko, Vladimir Pavlovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:322
Abstract pages:1938
Full texts:963
References:59
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person19471
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206733

Publications in Math-Net.Ru
1998
1. V. P. Glushko, N. A. Yartseva, “An elliptic periodic problem with degeneracy in $L_p$”, Mat. Zametki, 63:4 (1998),  628–632  mathnet  mathscinet  zmath; Math. Notes, 63:4 (1998), 552–556  isi
1995
2. V. P. Glushko, S. A. Tkacheva, “Heat equation with degeneration in Holder and Slobodetskii spaces”, Mat. Zametki, 58:2 (1995),  189–203  mathnet  mathscinet  zmath; Math. Notes, 58:2 (1995), 803–813  isi
1994
3. V. P. Glushko, S. A. Tkacheva, “On the heat equation with an essentially variable coefficient”, Dokl. Akad. Nauk, 335:6 (1994),  684–687  mathnet  mathscinet  zmath; Dokl. Math., 49:2 (1994), 408–413
1985
4. V. P. Glushko, Yu. B. Savchenko, “Higher-order degenerate elliptic equations: spaces, operators and boundary value problems”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 23 (1985),  125–218  mathnet  mathscinet  zmath; J. Soviet Math., 39:6 (1987), 3088–3148
1971
5. V. P. Glushko, “Smoothness of solutions of degenerate differential equations in Banach space”, Dokl. Akad. Nauk SSSR, 198:1 (1971),  20–22  mathnet  mathscinet  zmath
1970
6. V. P. Gluško, “Estimates in $\mathscr L_2$ and the solvability of boundary value problems for degenerate second order elliptic equations”, Tr. Mosk. Mat. Obs., 23 (1970),  113–178  mathnet  mathscinet  zmath
1969
7. V. P. Glushko, “Degenerate linear differential equations. IV”, Differ. Uravn., 5:4 (1969),  599–611  mathnet  mathscinet  zmath
8. V. P. Glushko, “Degenerate linear differential equations. III”, Differ. Uravn., 5:3 (1969),  443–455  mathnet  mathscinet  zmath
1968
9. V. P. Glushko, “Degenerate linear differential equations. II”, Differ. Uravn., 4:11 (1968),  1956–1966  mathnet  mathscinet  zmath
10. V. P. Glushko, “Degenerate linear differential equations. I”, Differ. Uravn., 4:9 (1968),  1584–1597  mathnet  mathscinet  zmath
11. V. P. Glushko, “Coerciveness in $\mathcal{L}_2$ of general boundary-value problems for a degenerate second-order elliptic equation”, Funktsional. Anal. i Prilozhen., 2:3 (1968),  87–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 2:3 (1968), 261–262
1967
12. V. P. Glushko, “Estimates of solutions of an elliptic-parabolic equation of the second order”, Mat. Zametki, 1:5 (1967),  555–564  mathnet  mathscinet  zmath; Math. Notes, 1:5 (1967), 367–372
1961
13. V. P. Glushko, “An integral inequality and the corresponding imbedding theorem”, Dokl. Akad. Nauk SSSR, 137:6 (1961),  1280–1282  mathnet  mathscinet  zmath
14. V. P. Glushko, “Some properties of operators of potential-type and their applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 1961, 3,  3–13  mathnet  mathscinet  zmath
1960
15. V. P. Glushko, S. G. Krein, “Inequalities for norms of derivatives in weighted $L_p$ spaces”, Sibirsk. Mat. Zh., 1:3 (1960),  343–382  mathnet  mathscinet  zmath
1958
16. V. P. Glushko, S. G. Krein, “Fractional powers of differential operators and the imbedding theorems”, Dokl. Akad. Nauk SSSR, 122:6 (1958),  963–966  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020